# SDR AALA20091125DFW04

- Difficulty date: November 24, 2009
- Submitted: December 29, 2009
- Operation: Air carrier
- Aircraft: N679AN
- Make and model: Boeing 757223
- Aircraft serial: 29589
- Aircraft time: 34,835 hours, 11,912 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 27D INOPERATIVE.  FOUND WIRE BROKEN AT SEAT CONNECTOR.  REPINNED CONNECTOR AT SEAT 27D.
